# SDR SWAA2022031183033

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ACCESS PANEL 323CL LOWER RETAINING BRACKET CRACKED. / REMOVED AND REPLACED CRACKED RETAINER ON VERTICAL STAB PANEL 323CL IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG 172A6124 REV E. ATAG A95924
